# SDR SCNA99619

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT INTERCOSTAL AT STATION 1887 LBL 61 TO 90 WAS FOUND CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001 VOL 2.  MATERIAL ID IAW DC10 SRM 531601 VOL 3.  FABRICATED SUPPORT IAW DAC DWG AGA3814.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 512501 VOL 2..
